# SDR QMLA2014102914128

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 1,765 hours, 5,922 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,764 hours, 5,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT A CREW MEMBER REPORTED SEEING SMOKE IN THE CABIN FWD OF THE STRETCHER WITH A STRANGE SMELL IN THE CABIN.  THE PILOT DID NOT WITNESS THIS SMOKE, BUT RETURNED TO BASE FOLLOWING A DISCUSSION WITH THE MEDICAL CREW.  ONCE ON THE GND, THE PILOT COMMUNICATED VERBALLY WITH THE MECHANIC & IT WAS DETERMINED THE MOST LIKELY CAUSE TO BE FROM AN ENG WASH THE PREVIOUS DAY.  THEY PERFORMED MULTIPLE GND RUNS FOLLOWING THIS EVENT & COULD NOT DUPLICATE THE ORIGINAL DISCREPANCY REPORTED BY THE MEDICAL CREW.  THE ACFT WAS RETURNED TO SERVICE AT THIS TIME.
